Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter 
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
         
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


first same as last
Apr 12, 2010

I took my first pill tonight. Well after 6 months of sobriety, it was great. But will they always have such an effect? I feel like im on extacy.

Response from Dr. Henry

If you are taking a regimen containing efavirenz then the first days/weeks can be a wild ride for some patients. Central nervous system side effects usually diminish over the first 2-4 weeks with perhaps 5-10% of patients continuing to have annoying side effects after that. KH


Previous
Atripla also effective in reducing cocaine cravings
Next
Vision problems and Fatigue

  
  • Email Email
  • Glossary Glossary


 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement